Periodic solutions of the navier-stokes equations in unbounded domains

Hideo Kozono, Mitsuhiro Nakao

Research output: Contribution to journalArticle

46 Citations (Scopus)

Abstract

We shall construct a periodic strong solution of the Navier-Stokes equations for the prescribed external force in unbounded domains.

Original languageEnglish
Pages (from-to)33-50
Number of pages18
JournalTohoku Mathematical Journal
Volume48
Issue number1
DOIs
Publication statusPublished - 1996 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Periodic solutions of the navier-stokes equations in unbounded domains'. Together they form a unique fingerprint.

  • Cite this